# SDR ASAA2015021210631

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,767 hours, 9,683 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPEARS TO HAVE LOCKED UP.  NO SATCOM SELECTION ON MCDU PAGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-15, TASK 801.  NO LOCK UP CONDITION PRESENT WITH NORMAL OPERATION IAW THIS REF,  THERE'S A KNOWN PROBLEM WITH SATCOM EQUIPED PLANES HAVING THIS ISSUE.
